# SDR USAA950768

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHF - FLT NR 1297 - AFTER TAKEOFF FROM PHF, CREW RECEIVED A CARGO DOOR LIGHT.  CAPTAIN ELECTED TO RETURN TO PHF.  MAINTENANCE ADJUSTED THE AFT CARGO DOOR WARNING SWITCH STRIKER.  OPERATIONS CHECKED GOOD.  (M)
